Posted by: Susan | 2012-11-15

Zoloft 50mg Navraag

Posted by: Susan | 14/11/2012

Hi Cybershrink,

Ek wonder as jy my bietjie advies kan gee. Ek is op die oomblik op my 3de week van Zoloft vir Generelised anxiety disorder. Ek gebruik ook Ativan op die oomblik saam met dit.
Wat ek wil weet, is kan ek my hare laat kleur en my naels laat doen en basies nog eet wat ek altyd geeet het terwyl ek op die Zoloft is? Ek het die papier binne in die boksie gelees maar se niks van dit daarin nie, en die web gee ook nie antwoorde nie. As doc my asb kan raad gee en laat weet waarvoor ek moet lig loop. Ek wil nie iets doen en dan ''n reaksie kry nie. (Jammer, dit is die eerste keer in my lewe wat ek ''n SSRI Antidepressant vat.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Susan, not to worry ! I see no reason at all why you should worry about what you eat, or how you attend to your beauty / hair, etc, as I know of no possible interaction between these drugs and such foods or products.
The product leaflet ( the paper which should be in every box, though some daft pharmacists highly improperly remove it ) is required by the regulations to carefully list every side-effect and interaction that has been reported to happen more than by sheer chance, even if most of them wont happen in most of us ( they're possible, not compulsory !). So if it doesnt list precautuions and warnings, you're likely to be fine. Full marks for bothering to read the leaflet and think about possible problems !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.